# SDR SWIA200616680

- Difficulty date: May 7, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 10,533 hours, 8,166 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: TX
- How discovered: C
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER FAULT.  REPLACED NR 1 SECU IAW AMM 27-61-05.  OPERATIONAL CHECKS GOOD, SN OFF: 0314.
